I have recently discovered that I have high blood pressure. Last week I was at 155/104. I am 26, 5'8" and 210lbs. Anyhow, I am experienceing some numbness in my body, usually my left forearm, hand, but also in my legs as well. I have been feeling easily winded, and have been having some strange sensations in my chest around my heart, sometimes painful sometimes feels like it's being tickled. Also, as my mother pointed out, you can see my heartbeat in my ankle, obviously from high blood pressure. My vision has been getting kindive blurry lately to.
Just wondering what the heck is going on, and if maybe someone could tell me what "might" be the cause of this?
I look forward to hearing from whomever answers this, thank you!
It is very possible that you are experiencing side effects of high blood pressure, which can be affecting your eyes (blurry vision) as well as you heart and lungs (chest discomfort and shortness of breath). There are other possibilities to this as well, however, that would be the most concerning issue. You need to consult with your physician and get started on treatment for your blood pressure immediately if you haven't done so already! If you are on treatment, perhaps the effect of the treatment can be seen by now, and if necessary, an increase in dosage or a new medication may help. If your blood pressure is normal or closer to it, and you still have these symptoms, then your physician should seek the other possible causes based upon their assessment.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.